| Model Number |
24674 |
| Medical Device Problem Code |
Material Rupture (1546)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/08/2022
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that balloon rupture occurred.The 90% stenosed target lesion was located in a shunt in a moderately tortuous and non-calcified vein side.A 7.0 x 40, 40cm mustang balloon catheter was advanced for dilatation.Inflations were performed two times; however, the balloon was ruptured.The device was removed without any problem and a pinhole was noted.The procedure was completed with another of same device.There were no patient complications nor injuries reported.The patient condition was good.
Additional Manufacturer Narrative
Device evaluated by mfr.: a mustang device was returned for analysis.A visual examination identified that the balloon was not folded which indicates that the balloon was subjected to positive pressure.A longitudinal tear was identified in the balloon material.The tear measured 25mm in length and extended from a position 20mm distal of the proximal markerband to 6mm distal of the distal markerband.An examination of the balloon material and markerbands identified no issues which could potentially have contributed to this complaint.A visual examination observed no damage to the tip of the device.A visual and tactile examination found no kinks or damage to the shaft of the device.Both markerbands were undamaged and present on the shaft of the device.
Event or Problem Description